Home > Research > Publications & Outputs > Local GMM estimation of semiparametric panel da...
View graph of relations

Local GMM estimation of semiparametric panel data with smooth coefficient models

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>11/2009
<mark>Journal</mark>Econometric Reviews
Issue number1
Number of pages23
Pages (from-to)39-61
Publication StatusPublished
<mark>Original language</mark>English


In this article, we consider the estimation of semiparametric panel data smooth coefficient models. We propose a class of local generalized method of moments (LGMM) estimators that are simple and easy to implement in practice. We show that the proposed LGMM estimators are consistent and asymptotically normal. Monte Carlo simulations suggest that our proposed estimator performs quite well in finite samples. An empirical application using a large panel of U.K. firms is also presented.